Inclusion relations for $k$-uniformly starlike and related functions under certain integral operators
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 623-629
Printed September 1, 2005
Rasoul Aghalary and Jay M. Jahangiri
University of Urmia, Kent State University
Abstract : Inclusion relations under certain integral operators are proved for $k$-uniformly starlike functions. These results are also extended to $k$-uniformly convex, close-to-convex, and quasi-convex functions.
Keywords : starlike, convex, integral operators
MSC numbers : Primary 30C45; Secondary 30C50
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd